How do I know if I am suffering from severe detox symptoms from tranquilizer/benzodiazepine withdrawal?
Am I feeling shaky or experiencing tremors? Have I had convulsions and or seizures? Do I have chills? Am I feeling sweaty and clammy? Is my skin pale? Am I feeling stressed, very angry and volatile, depressed, anxious, and/ or confused? Am I fatigued and lethargic? Am I having mood swings or feeling dissociated (depersonalization)? Have I been seeing or hearing things that aren’t there (psychosis)? Do I have a persistent or reoccurring headache? Am I unable to eat because I have no appetite? Am I nauseated or vomiting? Am I restless? Am I having trouble sleeping? Have I had an increase in blood pressure or rapid heart-rate? Are my pupils dilated? Am I sensitive to light?
You don’t have to suffer. If you’re undergoing severe detox symptoms, seek help now. Contact us anytime with questions.
Do I have flu-like symptoms including muscle weakness or muscle pain? Do I feel shaky or have tremors? Am I sweating excessively? Am I having trouble sleeping? Do I feel depressed and/or anxious? Am I having stomach pain or cramping? Is my vision blurred, are my eyes dry or sore, or am I seeing spots? Am I having headaches? Am I experiencing increased sensitivity to light, smells, and sounds? Do I feel unsteady or dizzy? Am I feeling dissociated (depersonalization)?
Severe Detox Symptoms.
I am having too much energy or bad detox symptoms and its causing me to feel extremely warm, I feel flushed, my anxiety is bad, I feel like im on edge, I feel drained, exhausted and feel off. I also have a tightness in my chest and redness on my skin and I take medication for anxiety but how can I get rid of some of the feelings im having? I didn’t drink enough water after healing sessions.
The severe detox symptoms for listed above are many of the more common withdrawal symptoms for the substances mentioned. Severe detox symptoms are serious.